# SDR N6WA2022082901

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 10083
- Aircraft time: 34,708 hours, 32,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Zone 200
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS NOT WORKING AT ROWS 1, 3, 7, 17.REMOVED AND REPLACED EMERGENCY BATTERY PACKS 1,2,3,4 IAW CRJ AMM 33-51-17.  SYSTEM OPS CHECKS GOOD.
